# SDR YENA201810290950

- Difficulty date: October 29, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 3488
- Aircraft time: 14,627 hours, 42,529 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Corroded
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C6 CHECK AT SAL, THE RT APU DOOR (PN: D5248570001000 SN: 13500) WAS FOUND WITH CORROSION WITH SKIN PENETRATION AT THE OUTER SKIN. DUE TO THE DAMAGE LOCATION (ZONE 2) AND MAGNITUDE OF THE CORROSION, NO REPAIR IS AVAILABLE ON THE SRM, HENCE THE REASON FOR THIS REPORT. NO DAMAGE WAS OBSERVED AT THE INTERNAL STRUCTURE. SEE THE REF/1/ EO FOR MORE DETAILS. CONSULTED AND PROVIDED THE REF/2/ REPAIR INSTRUCTIONS AND REF/3/ RDAS APPROVAL.  THE REPAIR CONSISTS OF TRIMMING THE SKIN TO COMPLETELY REMOVE THE DAMAGE, ACCOMPLISHING NDT INSPECTIONS, INSTALLING A DOUBLER USING PRINCIPLES OF A321 SRM TASK 52-41-21-300-004 AND RESTORING THE SURFACE PROTECTION IN ACCORDANCE WITH SRM 51-21-11 AND SRM 51- 75-12. THIS EC ACCOMPLISHES THE PERMANENT REPAIR PER THE REF /1/ EO AND COMPLIES WITH REF /3/ RDAS WITHOUT DEVIATION; THIS REPAIR IS CATEGORY "A" (PERMANENT REPAIR WITH NO ADDITIONAL REQUIREMENTS) AND HAS BEEN APPROVED VIA REF /3/ RDAS AND IS CLASSIFIED AS MAJOR.
